# SDR REXA2016092901915

- Difficulty date: September 29, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Part number: S623373
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO, FWD FACE OF AFT PRESSURE BULKHEAD HAS TWO ISOLATOR MOUNTS THAT ARE BROKEN.  REMOVED AND REPLACED THE ISOLATOR IAW SRM 51-42-06.
